# SDR QXEA2013051200984

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 8,842 hours, 9,437 cycles
- System (JASC): 6130 · Propeller Braking
- Part: Unknown
- Condition: Unknown
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER WILL NOT COME OUT OF FEATHER AFTER ENGINE START.  INTERROGATED CDS. NO FAULTS.  PERFORMED FUNCTIONAL TEST OF PROPELLER TIME TO UNFEATHER IAW AMM 61-20-00-720-801 AND OPS TEST OF PROPELLER OVERSPEED GOVERNOR IAW AMM 61-20-00-710-803.  BOTH OPS & FUNCTIONAL TEST GOOD.  PROP NR 1 UNFEATHERS AND FEATHERS WITHOUT FAIL NUMEROUS TIMES.  PROPELLER ALSO UNFEATHERS NORMALLY WITH MANUAL UNFEATHER.  COULD NOT DUPLICATE PROBLEM.  AS PRECAUTIONARY MEASURE REMOVED OSG IAW AMM 61-20-26-000-801.  INSTALLED SERVICEABLE OSG IAW AMM 61-20-26-400-801 AND HS 61-0038. OPS TEST GOOD.  NO FAULT CODES NOTED.  RETURNED TO SERVICE.
